# SDR DALA13039421604

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 65,016 hours, 9,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LARGE EXIT LIGHTS AT 4R AND 3L ARE INOPERATIVE.  REPLACED BATTERY AND POWER CHARGER IAW 300 AMM 33-51.
